Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Transformation groups on compact symmetric spaces


Author: Tadashi Nagano
Journal: Trans. Amer. Math. Soc. 118 (1965), 428-453
MSC: Primary 53.73; Secondary 22.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0182937-8
MathSciNet review: 0182937
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Araki, On root systems and an infinitesimal classification of irreducible symmetric spaces, J. Math. Osaka City Univ. 13 (1962), 1-34. MR 0153782 (27:3743)
  • [2] M. Berger, Les espaces symmétriques non compacts, Ann. Sci. École Norm. Sup. 74 (1957), 85-177. MR 0104763 (21:3516)
  • [3] E. Cartan, Sur la détermination d'un système orthogonal complet..., Rend. Circ. for Arc. 53 (1929), 217-252.
  • [4] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1961. MR 0145455 (26:2986)
  • [5] T. Nagano, On the minimum eigenvalues of the Laplacians in Riemannian manifolds Sci. Papers College Gen. Ed. Univ. Tokyo 11 (1961), 177-182. MR 0144283 (26:1830)
  • [6] -, On fibered Riemann manifolds, Sci. Papers College Gen. Ed. Univ. Tokyo 10 (1960), 17-27. MR 0157325 (28:560)
  • [7] -, The conformal transformation on a space with parallel Ricci tensor, J. Math. Soc. Japan 11 (1959), 10-14. MR 0124010 (23:A1330)
  • [8] -, The projective transformation on a space with parallel Ricci tensor, Kōdai Math. Sem. Rep. 11 (1959), 131-139. MR 0109330 (22:216)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.73, 22.40

Retrieve articles in all journals with MSC: 53.73, 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0182937-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society